IJPAM: Volume 75, No. 2 (2012)

ON THE EXISTENCE OF SOLUTIONS OF
A NONLOCAL QUASILINEAR ELLIPTIC EQUATION

Baili Chen
Department of Mathematics and Computer Science
Gustavus Adolphus College
Saint Peter, MN 56082, USA


Abstract. In this paper, we study the existence of solutions of a nonlocal quasilinear elliptic problem. Our analysis is based on Galerkin method.

Received: July 9, 2011

AMS Subject Classification: 35J60, 35J25

Key Words and Phrases: nonlocal elliptic problems, quasilinear elliptic equations, Galerkin method, weak solutions

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 75
Issue: 2